# SDR DALA2017062004834

- Difficulty date: June 19, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 40,984 hours, 26,884 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIGHT DOOR JAMB BEAM STA Y=46 APPROX AT NOSE GEAR WHEEL WELL. CRACK ON RIGHT DOOR JAMB BEAM STA Y=46 WAS REPAIRED PER SRM 53-10-14-2R-2.
